www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18693

Title: Partial linearization for planar nonautonomous differential equations
Authors: BONCKAERT, Patrick
DE MAESSCHALCK, Peter
Doan, T. S.
Siegmund, S.
Issue Date: 2015
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 258 (5), p. 1618-1652
Abstract: We prove a partial linearization theorem for planar nonautonomous differential equations with one center-like direction and one hyperbolic direction. Gap conditions are formulated in terms of the dichotomy spectral intervals. The result is applied to the Duffing-van der Pol oscillator under a nonautonomous parametric perturbation. (C) 2014 Elsevier Inc. All rights reserved.
Notes: [Bonckaert, P.; De Maesschalck, P.] Hasselt Univ, B-3590 Diepenbeek, Belgium. [Doan, T. S.] Univ London Imperial Coll Sci Technol & Med, Dept Math, London SW7 2AZ, England. [Doan, T. S.] Vietnam Acad Sci & Technol, Inst Math, Hanoi 10307, Vietnam. [Siegmund, S.] Tech Univ Dresden, Dept Math, Ctr Dynam, D-01062 Dresden, Germany. [Siegmund, S.] Tech Univ Dresden, Inst Anal, D-01062 Dresden, Germany. patrick.bonckaert@uhasselt.be; peter.demaesschalck@uhasselt.be; t.doan@imperial.ac.uk; stefan.siegmund@tu-dresden.de
URI: http://hdl.handle.net/1942/18693
DOI: 10.1016/j.jde.2014.11.007
ISI #: 000348826300007
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version374.67 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.